# SDR FDEA200907292821

- Difficulty date: July 29, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: Misrepaired
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE EXTERIOR, AFT OF CENTER CARGO DOOR CUTOUT, STA 1801, LONGERON 41-R.  EXISTING REPAIR DOUBLER EXTERIOR, AFT OF CTR CARGO DOOR CUTOUT, STA 1801, LONGERON 41-R EVALUATED AND FOUND NOT CARRIED OUT IAW SRM REPAIR SCHEME, SASCO 391.  EXISTING REPAIR DOUBLER AT FUSELAGE EXTERIOR, AFT OF CTR CARGO DOOR CUTOUT, STA 1801, LONGERON 41-R REMOVED IAW SRM 51-33-01 VOL 2 REV 40 AND REPAIR CARRIED OUT IAW EA 1-5310-132170, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV, 107.
